HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :A relation between the Lorentzian inversion and the Bateman transformation
Authors :SHIMOMURA, Katsunori
Issue Date :2012
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3540
Citation :Mathematical journal of Ibaraki University Vol.44 p.1 -5
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
201200166.pdf127KbAdobe PDFView/Open